May 9, 2009
Hi, my daugther is 13 years old and i took her to my gynacologist to give her the gardasil shot. It was on april 6th and he told to go back may 6th for the second one and june 6th for the third one, I read on internet that the second dose it suposes to be 2 months after, and the last one six months after teh 1st one. It would be any side effect ot harm to give her the shot as my doctor wants to do it. I live in the Dominican Republic, do you think it may be different here? please let me know what should I do cause I'm have to go back on wednesday, thanks you so much.... y
| Response from Dr. Frascino
Your gynecologist is mistaken and you are correct. Gardasil should be administered with the first injection followed by a second injection two months later and a third injection six months after the first dose. Please inform your gynecologist!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.